I need help, plain and simple... I have been abusing tramadol for almost 4 years now. I have been taking 15-20 pills a day for the last year or two. I don't know what it was the other night but I decided that enough is enough! I am going to beat this. Well I took my last pill at 1 am on the morning of December 31st. I got through the first 19 hours before I finally gave into the temptation of taking some more. Given my dependance on the drug for almost 4 years now, i am afraid I am not going to be able to quit cold turkey and will need to taper down. Long story short, I ended up taking 12 pills yesterday simply so I could get some sleep. On top of that, last night was new years eve and I sat in my apartment alone, which added to the depression. While it was much less than my typical 16 or so a day it still was not 0. I already feel like a failure after only one day.
I know this will take time and patience, I just need hope. the worst part of this whole thing is the depression and anxiety. I have a wonderful family who means the world to me. My dad is one of the greatest men I know and my mom is the most caring sympathetic woman I have ever met. I could not ask for more. That is what makes this so much more worse. I feel like the worst person in the world because they do not deserve this. They are tremendous people who have always provided and cared for me in any way imaginable. I feel like I can not do this without them but I know that it is not fair to come to them with this. They do not deserve this pain and worry. It would crush their world and i can't do that to them. This is the main source of my depression and anxiety right now. When you put work on top of that, it spirals out of control. I am going to beat this. I am going to have to taper down and I know it will not be easy but I am going to do this. i need hope and advice. What can I do for the anxiety and depression? What makes this easier to cope with? Please help!!
First and foremost is your wellbeing. Taking Tramadol in such high levels can cause you to have seizures, you really have to be very careful. Tapering is not easy but possible, but you have to stick to your plan as hard as it is. You should not be doing it alone, you should have someone with you or following you through it. Obviously is great to have a doctors assistance, but if you are going to do on your own make sure someone is there for you. Try keeping yourself leveled throughout the day. Meaning: you should not take large amounts and then not taking any. How fast you should do it everyone is different. Most of the time, people deduct 2 pills every 2 days and see how they feel. Regarding anxiety, stay away from sugars and caffeine, try exercising during the day so you can rest at night. I again will suggest you follow with your doctor to ensure your safety and well-being. If you have such loving parents you should rely on them for help. You want to get well and that is all that matters now. Best of luck.
Kmchristian, your not alone in this . I'm exactly
wear your at, just ben going at it about 3 years longer
than you and I'm gunna beat this this time. You might
try what I'm going to try ....
What I wanted to ask is , are you familiar with the Withdrall Ease
product ? And what do you think of it ...
I would love to use this in my plan to get through
this . And how bout that plant Kratorn comes in a powder ?
I hear it's good for diarrhea and I know it's coming ...
I have plenty of time , so my plan is to taper super
slow ,I'm thinking a half pill every two or three weeks
I know I can't do 2 a week or even 1 a week ,I've tried
in my many attempt's , and if this product even helps a little that's a no brainier to throw it in to help get threw this....
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.